# SDR ASOA2014021109943

- Difficulty date: January 13, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,297 hours, 24,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK SEGMENT CORRODED BETWEEN BS 559+80-559+96, LBL 27.  R & R CARGO TRACK IAW SRM 51-41-04.
